# SDR ASAA2021060735061

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,326 hours, 14,385 cycles
- Engine: Cfmint CFM567B273
- Engine time: 48,326 hours, 14,385 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Compressor
- Part time: 48,326 hours, 14,385 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #7847001 SPECIAL DETAIL INSPECTION (SDI) (BORESCOPE) - CFM56-7 HPC #2 ENG. STAGES 2,4,6,8 BLADES. GROUNDED - YES. FOUND DAMAGE ON AFT SIDE STG 3 BLADES, DAMAGE TO STG 4 I/B CHANNEL, & DAMAGE ON L/E OF STG 8 BLADE. FURTHER EVALUATION OF BLADES 3 THRU 9 & COMPLETION OF REF T/C #78472001. FOUND MISSING PIN VSV ST 3 AT 9 O'CLOCK DAMAGE ON ST 8 LE DIM B TEAR 0.124" WIDTH AND 0.118" DEPTH. REMOVED AND REPLACED ENGINE TRANSFERRED TO SHOP W/O 1875150.
